# SDR CA050804009

- Difficulty date: July 27, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 32,837 hours, 21,139 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 694020512
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE NR 2 TRANSMISSION TORQUE TUBE, A DEEP 'V' GOUGE .016 INCH DEEP WAS FOUND.  A FLEET CAMPAIGN WAS INITIATED TO CHECK ALL TRAILING EDGE FLAP TORQUE TUBES.
